# SDR CA111125008

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft time: 2,077 hours
- Engine: Pwa PW206A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R3101001107
- Condition: Separated
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON INSPECTION, ELASTOMERICS OF BEARING FOUND SEPARATED FROM THE CENTER MOUNT.  BEARING WAS COMPLETELY UNSERVICEABLE.
